# SDR SWAA2024070508791

- Difficulty date: July 3, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N8851Q
- Make and model: Boeing 737-8
- Aircraft serial: 67825
- Aircraft time: 4,512 hours, 2,557 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR RIGHT HAND LOWER OVERWING ESCAPE SLIDE LIGHT IS INOP.<[01] RELAMPED AND PERFORMED GOOD TEST OF R/H LOWER OVERWING ESCAPE SLIDE LIGHT PER AMM 33-51-04-960-801.;[02] VERIFIED CORRECTIVE ACTION ITEM 1.
